# SDR REXA201805180390

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,541 hours, 15,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Ckpit Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S FLASHLIGHT NOT BLINKING.   REMOVED AND REPLACED THE FIRST OFFICER'S FLASHLIGHT BATTERY. OPS CHECKED GOOD IAW AMM 25-61-00.
